×

zbMATH — the first resource for mathematics

Formal orbifolds and orbifold bundles in positive characteristic. (English) Zbl 07141403
MSC:
14H30 Coverings of curves, fundamental group
14H60 Vector bundles on curves and their moduli
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Biswas, I., Parabolic bundles as orbifold bundles, Duke Math. J.88(2) (1997) 305-325. · Zbl 0955.14010
[2] Bundagaard, S. and Nielsen, J., On normal subgroups with finite index in \(F\)-groups, Mat. Tidsskr. B (1951) 56-58. · Zbl 0044.25403
[3] Biswas, I., Parameswaran, A. J. and Subramanian, S., Monodromy group for a strongly semistable principal bundle over a curve, Duke Math. J.132(1) (2006) 1-48. · Zbl 1106.14032
[4] Chau, T. C., A note concerning Fox’s paper on Fenchel’s conjecture, Proc. Amer. Math. Soc.88 (1988) 584-586. · Zbl 0497.20035
[5] Fox, R. H., On Fenchel’s conjecture about \(F\)-groups, Mat. Tidsskr. B (1952) 61-65. · Zbl 0049.15404
[6] Grothendieck, A., Revêtements étales et groupe fondamental (SGA 1), , Vol. 224 (Springer-Verlag, New York, 1971).
[7] Harbater, D., Moduli of \(p\)-covers of curves, Comm. Algebra8(12) (1980) 1095-1122. · Zbl 0471.14011
[8] Kani, E., Bounds on the number of nonrational subfields of a function field, Invent. Math.85(1) (1986) 185-198. · Zbl 0615.12017
[9] Katz, N. M., Local-to-global extensions of representations of fundamental groups, Ann. de l’inst. Fourier36(4) (1986) 69-106. · Zbl 0564.14013
[10] Kumar, M., Killing wild ramification, Israel J. Math.199(1) (2014) 421-431. · Zbl 1306.14013
[11] Kumar, M. and Majumder, S., Parabolic bundles in positive characteristic, J. Ramanujan Math. Soc.33(1) (2018) 1-36. · Zbl 1425.14030
[12] Parmeswaran, A. J., Parabolic coverings I: Case of curves, J. Ramanujam Math. Soc.25(3) (2010) 233-251.
[13] Serre, J.-P., Local fields, Translated from the French by Marvin Jay Greenberg, , Vol. 67 (Springer-Verlag, New York-Berlin, 1979) pp. viii+241. · Zbl 0423.12016
[14] Tamagawa, A., Finiteness of isomorphism classes of curves in positive characteristic with prescribed fundamental groups, J. Algebraic Geom.13(4) (2004) 675-724. · Zbl 1100.14021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.